Hey, I am diagnosed with bipolar 1 disorder, depression and general anxiety. I've been taking seroquel and lamictal for about 3 years now and just within the last year have been taking paxil. The medicine has greatly helped my anxiety and depression but i believe its stablizing my moods too much. Sometimes it feels like I'm in a fogg and walk around like a zombie. I know lamictal also treats seizures and actually work with someone that use to take it for that. She says she stopped taking it because she felt the same. I've been looking all over but havent been able to find known side effects like that. I'm seeing my psychiatrist in a couple weeks but I was just curious if I was over medicated or this could be the lamictal?
Hi, no fog is not a side effect..dizziness as you know is one... but not related
I am BP too and take the same as you, I would not attribute it to the lamictal 300mg am, but to the seroquel 300mg pm... see that is how I feel in the mornings until 3pm . I have been on them for 5 years.
There are no interactions between both meds.-
We do not even need to discuss the side effect of seroquel an an atypical antipsychotic.-
I believe... from my experience in manic depression there is no such thing as being too stable as you mention. Stability also is external .If you live in a nice place, peaceful..etc... all this affects your mood or mood swings... but a medication stabilizing you to the point you feel bad it is not possible in Bipolar disorder it is the first time I hear of it and I have been undergoing treatment for 21 years, and have taken so many meds I can not remmember.- See if you wer so stable, it would mean that there is some sort of cure for the condition... but BP has no cure, of course it can be treated and that is pretty much it.-
What dose are you on and for how long?
Do you drink, somoke or do drugs?
How long ago were you diagnosed?
Where you live is it a stable environment?
How is your social life?
Do you suffer from OCD, PTSD, anxiety-etc?
Get back to me with all the info you have got on lamictal ... ok
I have to agree with you. I was on Lamictal for a while and had the same problems. I've done better on Zoloft and Abilify. If you want to be clearer headed, talk to your doctor about making a change. You'll feel better and clearer when you're taking the meds that are right for you. Finding the right ones is a journey. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 5 answers
Posted 25 Jan 2010 • 2 answers
Posted 19 Jul 2010 • 10 answers
Posted 18 Sep 2010 • 4 answers
Posted 14 May 2012 • 6 answers